# SDR 98ZZZM386

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Inoperative
- Location: Left
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AUT - FLT 1280 - DURING SHORT FINAL INTO AUS, SMOKE BEGAN COMING OUT OF THE LEFT BLEED.  UPON LANDING AND DURING ROLL OUT, FO SHUT OFF BOTH BLEEDS.  RESIDUAL SMOKE CONTINUED TO ENTER COCKPIT THROUGH LEFT BLEED DURING TAXI TO GATE.  AIRCRAFT ARRIVED AT GATE WITHOUT INCIDENT AND BOTH ENGINES WERE SHUT DOWN.  MAINTENANCE CONTROL WAS NOTIFIED AND CONTACTED TO INSPECT AIRCRAFT.  UPON INSPECTION, THE LEFT AIR CYCLE MACHINE WAS FOUND TO BE DEFECTIVE.  LEFT AIR CYCLE MACHINE/AIRCONDITIONING WAS DEFERRED PER MEL 21-4-0.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
